# SDR IXXA090062O

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 90,289 hours, 38,796 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Defective
- Location: Airspeed
- Part time: 90,289 hours, 38,796 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CAPT'S AIRSPEED INDICATOR HAD NO INDICATION.  CREW REJECTED TAKEOFF AND RETURNED TO BLOCKS. MX REPLACED CAPT'S AIRSPEED INDICATOR.  OPS CHECK GOOD IAW UAL MM 30-30-04.  ACFT WAS RETURNED TO SERVICE.
